MathSciNet Relay Station
MathSciNet bibliographic data
MR1139491 (94d:22014) 22E47
Binegar, B.; Zierau, R. A singular representation of $E\sb 6$. Trans. Amer. Math. Soc. 341 (1994), no. 2, 771–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement